Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Krull dimension in power series rings

Author: Jimmy T. Arnold
Journal: Trans. Amer. Math. Soc. 177 (1973), 299-304
MSC: Primary 13J05
MathSciNet review: 0316451
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let R denote a commutative ring with identity. If there exists a chain $ {P_0} \subset {P_1} \subset \cdots \subset {P_n}$ of $ n + 1$ prime ideals of R, where $ {P_n} \ne R$, but no such chain of $ n + 2$ prime ideals, then we say that R has dimension n. The power series ring $ R[[X]]$ may have infinite dimension even though R has finite dimension.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 13J05

Retrieve articles in all journals with MSC: 13J05

Additional Information

PII: S 0002-9947(1973)0316451-8
Keywords: Dimension, power series ring
Article copyright: © Copyright 1973 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia